# SDR UPS05843836

- Difficulty date: January 7, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON CRACKED AT STA 1760 L15L.  REMOVED DAMAGED SECTION OF LONGERON AND FABRICATED SPLICE AND LONGERON SECTION INSTALLED IAW SRM'S 53-2-2 FIG10, 51-1-21, 53-2-0,51-1-20D AND DC8-53B-OO9-39.
